My daughter is now 7. In December '07 i noticed a quarter sized bald spot under her hair - it had obviously been there for 4-8 weeks getting bigger by the day. At end of June '07 she had the 2nd Hepatitis B vaccination. Since the dr has told us that by the time the bald spot started growing the disease was already 3 months in the making. Using that time sequence of events, the drs and we believe the onset of her Alopecia Areata corresponds to the administeration of the 2nd Hep B vaccine. The CDC has admitted (which is amazing that they admit anything regarding adverse vaccine reactions) that there is a correlation betw onset of alopecia areata and the hep b vaccine. My question is - does anyone out there had this experience, and have they learned of anything that can reverse the effects of the vaccine? My daughter's alopecia is getting quite severe as now her hair loss is extensive and involving her entire scalp?
Any insight would be greatly appreciated.
I'm sending you a link that may be helpful. From what I know about alopecia areata is that it is thought to be an autoimmune disorder. I'm currently on a research protocol (although the medications are not research medications) that is helping so many people with autoimmune diseases. I know I'm making progress with this protocol and my friends & family members have also noticed.
Please check your inbox.... I hope the information is helpful.
i have never heard of alopesia being linked to a vaccine, but im definatly going to read up on it now..so thanks for your question. .my sister is 8 years old and has had alopecia total since she was 6 months or so, now she is completley bald, the cause is a mystery for her geneticists and doctors, what i do know about the disorder from her many many trips to UCLA is that stress is a source that they have linked to the disease, did your daughter have any sort of surgerys prior to the onset?
something someone once said to my sister was that god only made a few perfect heads, all the others he had to put hair on....just thought that could put a smile on your daughters face as it did for my sister :)
My son had the MMR at 2 1/2 years old. I have him on an alternative vaccine schedule...taking things slowly...one vaccine at a time. He has been perfectly healthy...perfect!!! Then this stupid MMR vaccine that I ahve been holding off on and four days later a little bald patch on the back of his head. MMR vaccine is a live virus vaccine, his immune system is learning to fihgt it off and then I learn from our pediatrician alopecia is an immune reaction! Coincidence...possibly,but no one can convince me that our children should be following the American Academy of Pediatrics Immunization Schedule. It is ludricous to put so many toxins into such small bodies.
My son had exactly the same experience with the hep B vaccine when he was 5 years of age (he is 18 now.) He developed a dime-sized bald spot on the back of his head, which eventually progressed to alopecia universalis. This continued for many years until he grew back patchy areas of hair roughly around puberty. Today he is still patchy and the condition gets better in the summer when his exposure to sunlight is greater. Other than that he deals with his hair loss by shaving his head. The condition is capricious and there is no cure and no telling if or when it will turn itself off.
Best to accept the state of affairs and stop attaching so much importance to hair in females. As a support to my son I also shaved off all my hair and I'm his mother, not his dad. I love my look, I love HIS look, and it helps serve to remind him that no one actually needs hair. There is, in fact, nothing at all to worry about. The person with alopecia remains healthy. Good luck!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.